# SDR C2XA04CL109

- Difficulty date: October 26, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 5,347 hours, 1,959 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 7014300901
- Part serial: 01059310
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,347 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2109 - THE CREW REPORTED AN ELECTRICAL SMELL/SMOKE DURING TAXI AFTER THE EICAS DISPLAY WENT BLANK THEN CAME BACK ON.  MAINTENANCE REPLACED THE EICAS DISPLAY DU-870.  OPERATIONAL CHECKS WERE GOOD.
